# SDR ASOA2012092802317

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 20,767 hours, 19,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 8A EMERGENCY EXIT.  REMOVED AND REPLACED THE POWER INVERTER FOR THE EMERGENCY LIGHT  IAW AMM 33-51-07.  OPS CHECKED GOOD.
